# SDR C2XA11CL158

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 21,750 hours, 16,668 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302538
- Condition: Overtemp
- Location: Nr 2
- Part time: 16,301 hours, 11,397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5871 THE CREW REPORTED A BATTERY 2 OVERTEMP WARNING MESSAGE ON THE EICAS WHILE AT THE GATE.  MAINTENANCE REPLACED THE NR 2 MAIN BATTERY.  OPERATIONAL CHECKS WERE GOOD.
